Algorithms 2013, 6(3), 532-545; doi:10.3390/a6030532
Article

Stable Flows over Time

TU Berlin, Institut f¨ur Mathematik, Straße des 17. Juni 136, Berlin 10623, Germany
* Author to whom correspondence should be addressed.
Received: 31 December 2012; in revised form: 27 July 2013 / Accepted: 9 August 2013 / Published: 21 August 2013
(This article belongs to the Special Issue Special Issue on Matching under Preferences)
PDF Full-text Download PDF Full-Text [223 KB, uploaded 21 August 2013 14:10 CEST]
Abstract: In this paper, the notion of stability is extended to network flows over time. As a useful device in our proofs, we present an elegant preflow-push variant of the Gale-Shapley algorithm that operates directly on the given network and computes stable flows in pseudo-polynomial time, both in the static flow and the flow over time case. We show periodical properties of stable flows over time on networks with an infinite time horizon. Finally, we discuss the influence of storage at vertices, with different results depending on the priority of the corresponding holdover edges.
Keywords: stable matchings; stable flows; flows over time

Article Statistics

Load and display the download statistics.

Citations to this Article

Cite This Article

MDPI and ACS Style

Cseh, Á.; Matuschke, J.; Skutella, M. Stable Flows over Time. Algorithms 2013, 6, 532-545.

AMA Style

Cseh Á, Matuschke J, Skutella M. Stable Flows over Time. Algorithms. 2013; 6(3):532-545.

Chicago/Turabian Style

Cseh, Ágnes; Matuschke, Jannik; Skutella, Martin. 2013. "Stable Flows over Time." Algorithms 6, no. 3: 532-545.

Algorithms EISSN 1999-4893 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert